# SDR SWIA202053931

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CROSSBEAM CAP IS HEAVILY CORRODED BETWEEN RBL 9.00 AND RBL 27.00 AT FS 559.00+80.  C-CHECK RO 11/11/2020.  REMOVED UNSERVICEABLE FLOOR BEAM CROSSBEAM CAP BETWEEN RBL 9.00 AND RBL 27.00 AT FS 559.00+80 AND INSTALLED SERVICEABLE FLOOR BEAM CROSSBEAM CAP BETWEEN RBL 9.00 AND RBL 27.00 AT FS 559.00+80.  REFERENCE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
